Conference icon

Conference

RESIDUALLY FINITE-GROUPS

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Volume:
1456
Pages:
85-95
Publication date:
1990-01-01
URN:
uuid:28e753cd-cae4-4b58-ba48-372a7126e447
Source identifiers:
7966
Local pid:
pubs:7966
ISBN:
3-540-53475-X
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP